# SDR 2007UALA00551

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 33,355 hours, 4,045 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHT NOT ON AT (54H) AND LIGHTS MISSING AT (32A & 1J).  REPLACED WITH NEW EMERGENCY LIGHTS IN ALL THREE POSITIONS. ALL POSITIONS OP CHKED NORMALLY.
